The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
128 Posts
Discussion Starter · #1 ·
me again :rolleyes:

sorry hope your not getting too bored of me :lol:

i am taking prednisalone 10mg and am getting chest pains when i breath in, it hurts in in the front and radiates round the side and into the back - it feels like that i am not able to take in enough oxygen one minute and then feels like i need someone to put a tube in my chest and drain off the excess air in my lungs - hope my discription os ok :rotfl: the last time was in the left but this time it has started on the right side.

i had these same chest pains last time i was taking pred about 6 weeks ago but that was 30mg and i am thinking that it must be related as not been a problem when i am not taking them? do you know if this is a common side effect or if this happens to anyone else?

thanks

chelle:worried:
 

·
Registered
Joined
·
94 Posts
Hi Chelle,

Prednisone always gives me horrible side effects. I am currently taking 10mg, but when I increased it to 20mg I had a lot of side effects, including chest pain. I'm not sure if it's the same chest pain you're having though. The rheumy believed it was GERD. I also had palpitations and back pain. And only had 20mg for a week before I was told to reduce it back to 10mg.

I would probably let your rheumy know about these side effects. I'm sorry I'm not very helpful! But I hope you feel better and these side effects go away soon.

Cinnia
 

·
Registered
Joined
·
1,640 Posts
Hi Celle.

I have terrible side effects on higher doses of Pred. Under 10mgs..I tolerate it very well, other than sleeplessness.

I think you should call your Rheumy right away. Any chest pain should be reported right away..

I hope your chest pains go away soon, and that you soon begin to feel better
Chelle.

Sandy
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top